Alert archive / Indiana / Areal Flood Warnings in 2011
Areal Flood Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this areal flood warning at Feb 28, 2011, 1:08 AM EST for 11 counties in Indiana; 6 counties in Ohio. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2011, 1:08 AM EST (06:08 UTC)
- Expired
- Feb 28, 2011, 1:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Miami County, IN, Wabash County, IN, Wells County, IN, Whitley County, IN, Allen County, OH, Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 75 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 325 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this areal flood warning went out at Feb 27, 6:46 PM EST, 6 hours 22 minutes earlier.
Area forecast discussion, Feb 27, 6:46 PM EST, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
646 PM EST SUN FEB 27 2011
.AVIATION...
SHOWERS AND TSTMS MOVG RAPIDLY ENE ACROSS NRN INDIANA THIS EVE.
THIS CONVECTION FORMED IN AREA OF STRONG 850MB THETA-E ADVECTION.
APPEARS STRONGEST OF THIS BATCH WILL STAY SOUTH OF SBN, BUT
CONVECTION HAS GRDLY BEEN FORMING FARTHER TO THE SOUTH AS IT MOVES
ENE SO FWA LOOKS TO HAVE A DECENT SHOT AT SOME SHRA/TSRA THIS
EVE. ANOTHER CLUSTER OF STORMS OVER NRN MO IS EXPECTED TO MOVE ENE
ACROSS NRN INDIANA LATE TONIGHT BRINGING ANOTHER ROUND OF TSTMS
TO FWA AND RAIN...ENDING AS ZR TO SBN. MVFR/IFR AVIATION CONDITIONS
EXPECTED THROUGH THE NIGHT WITH CONDITIONS GRADUALLY IMPROVING
MONDAY AS THE LOW CURRENTLY OVER THE SRN PLAINS MOVES RAPIDLY NE
TO NEW ENGLAND.
&&
.PREV DISCUSSION... /ISSUED 452 PM EST SUN FEB 27 2011/
SHORT TERM...
TONIGHT THROUGH MONDAY NIGHT. HIGH POTNL CONTS FOR RAPID FLOOD
POTNL FOLLOWED BY LARGE STEM RIVER FLOOD POTNL TO MODERATE AT SOME
POINTS. FIRST CLUSTER OF ELEVATED WEAKENING CONVECTION ACRS NWRN
CWA PUSHING QUICKLY INTO SWRN LWR MI POORLY CAPTURED BY ALL SHORT
TERM MODELS. TRSA DVLPD THIS AFTN IN WCNTL IL ON NOSE OF SUBTLE
8H CONVERGENT JETSTREAK PUSHING NORTHEAST ALONG BURGEONING
1000-850MB FGEN AXIS FM ERN KS/WRN MO-CNTL IL TO NWRN IN. EARLIER
REPORT OF SMALL HAIL IN JASPER COUNTY WITH STRONGER CORE...THOUGH
AS CONVECTION CONTS TO OUTRUN MUCAPE POOL INTO DEEPER COLD AIR
SUSPECT UPDRAFTS TO CONT TO GRDLY WEAKEN. RAFL FM SHRA CLUSTER TO
SERVE TO RIPEN SNOWPACK FOR LATER TOTAL RELEASE OVERNIGHT IN
KANKAKEE/ST JOE MI RIVER BASINS. THIS FGEN AXIS CONTS TO FLOURISH
OVERNIGHT AND SLOWLY MOVE EWD BIFURCATING CWA FM SW- NE. EXPANSIVE
DEEP MSTR RESERVOIR FULLY TAPPED WITH 1000-850MB MIXING RATIOS TO
10-12 G/KG EAST OF DRY LINE TRIPLE POINT THROUGH OZARKS INTO LWR
OH/TN VLYS. SFC DPS IN WARM SECTOR ALREADY PUSHING INTO LWR 60S
ACRS SRN IL/FAR ERN KY AT 21 UTC. CONCERN FOR A FEW REPORTS LATER
TONIGHT ACRS FAR SRN IN OF GUSTY WINDS/MARGINAL HAIL WITH 500-750
J/KG MUCAPE POOL MOVG EWD FM IL INTO CNTL IN AND HAVE HIT TSRA
MENTION HARDER SRN/SERN CWA OVERNIGHT AS WARM SECTOR DECIDE LY
FURTHER NORTH...WHICH HAS BEEN CONTD FCST TREND AS WELL AS NAM
FINALLY LATCHING ONTO GFS/ECMWF FASTER TRENDS OF PAST COUPLE DAYS.
GIVEN FINAL ACCEPTABLE NAM PERFORMANCE HAVE LEVERAGED FOR FNTL
POSITIONING AND LATER PTYPE CONCERN EARLY MON. HYDROLOGICALLY 18
AND 12 UTC NAM ITERATIONS AND TO LESSER EXTENT HRR/SREF/RUC...
BEAR OUT TWO SUBSTANTIVE SWATCHES OF HIR PRECIP...ONE ACRS NWRN
CWA AND ANOTHER UP WABASH BASIN AND DOWN MAUMEE BASIN. GIVEN HIR
SWE IN MAUMEE...ESP SRN MAUMEE POTNL STILL EXISTS FOR RAPID
STREAM/DITCH/ROAD FLOODING OVERNIGHT WITH TIMED SWE RELEASE
COINCIDENT WITH SHARPER RISING HYDROGRAPH RESPONSE DUE TO RUNOFF
IN SMALLER TRIBS OF SRN/WRN FLANKS OF MAUMEE WATERSHED. ANTECEDENT
SOIL MOISTURE AND ELEVATED STREAMFLOW TO FURTHER ENHANCE FLOOD
THREAT WITH POTNL FOR RAPID REPONSE...ESPECIALLY IN LIGHT OF GRTR
LKLIHOOD OF TSRA. LARGER ROUND OF SHRA/EMBEDDED TSRA MORE LKLY PER
NAM AND SHORT RANGE AND ENSEMBLE GUIDANCE PRODUCTS/WRF/SREF/RUC IN
03-09 UTC TIMEFRAME AS LLJ BEGINS TO RAMP UP AND MOVE EWD INTO SRN
IN BY AROUND 06 UTC TO NEAR 70 KTS. WITH +TSRA POTNL FOR HVY RAFL
RATES AS SEEN WITH 12 UTC WRF ENSEMBLE RATES 0.2-0.4 INCHES PER
HOUR HAVE UPPED QPF TO 1-1.4 INCH RANGE THROUGHOUT THE WABASH AND
MAUMEE BASINS...TAPERING TO 0.8 INCHES FAR NWRN CWA. WITH QPF
FIELDS A MANIPULATED BLEND OF HRR/NAM/HPC/PRIOR FCST. CONTINUATION
OF RIVER POINT FLOOD WATCHES APPEARS TO BE GOOD COURSE OF ACTION
ATTM GIVEN ERLY CONSERVATIVE QPF OHRFC INPUT. SHALLOW COLD AIR
UNDERCUTS WARM NOSE INTO NWRN CWA TOWARD DAYBREAK AND HAVE
GROWING CONCERN WITH LIGHT ZR AT END OF EVENT...ALSO SUPPORTED BY
HIGH NCEP PTYPE PROB/COND PROBS/09 UTC SREF AND HPC WINTER DESK.
HAVE ADDED A TOKEN ZR-- MENTION IN FAR NW ONLY AS A MORE DEEP
ISOTHERMAL PROFILE TAKES SHAPE WITH TIME TO SW WITH MARKEDLY DEEP
COLD AIR TO AFFORD BRIEF RASN MIX TO SN BEFORE ENDING. CLEARING
AND SIG COLDER MONDAY NIGHT AS SFC HIGH AND 925 THERMAL TROF
GRAZES NERN CWA. THIS GIVES HOPE THAT COLDER TEMPS TO TEMPER
RUNOFF PROCESS AS RUNOFF/UPR SOIL INTERFLOW MAY BECOME
MITIGATED... SHOULD QPF TOTALS AND SWE RELEASE BE REALIZED
FLOODING EXTENT SHOULD STILL BE SIG.
LONG TERM...
TUESDAY THROUGH SUNDAY...THE MAIN CHALLENGES THIS PERIOD INCLUDE THE
TIMING AND COVERAGE OF RAIN LATE IN THIS PERIOD. A VERY LARGE BLOCK
WELL UPSTREAM WILL CAUSE SYSTEMS TO EJECT FROM THE WEST OR SW CONUS
INTO THE MIDWEST. BLENDED THE CIPS AND CPC 500 MB ANALOGS WITH THE
OPERATIONAL RUNS OF THE CANADIAN GEM AND ECMWF. THE GFS APPEARS TOO
PROGRESSIVE AND APPEARS TO BRING COLD AIR IN TOO FAST THIS COMING
WEEKEND. THERE IS A STRONG SIGNAL THAT THE LATTER PART OF THIS
PERIOD WILL BE UNSETTLED AND WET. THIS SOLUTION IS SUPPORTED BY THE
ANALOGS...CANADIAN GEM AND THE ECMWF...ALTHOUGH THERE ARE SOME
TIMING DIFFERENCES. THERE IS CONCERN FOR HEAVY RAIN CAUSING FLOODING
AS THIS EVENT HAS THE POTENTIAL FOR A LONG DURATION...ESPECIALLY PER
ECMWF SOLUTION. FOR THIS PACKAGE...HAVE RAISED RAIN CHANCES FRIDAY
THROUGH SATURDAY. FOR NOW...LEFT SUNDAY DRY...BUT THERE IS POTENTIAL
THIS EVENT COULD LINGER THROUGH NEXT WEEKEND. THE POTENTIAL FOR A
WINTRY MIX IS DEPENDENT UPON THE TIMING AND TRACK OF THE SURFACE
LOW. FOR NOW HAVE RAIN CHANGING TO SNOW SATURDAY NIGHT AND ENDING
SUNDAY. OTHERWISE...TEMPERATURES SHOULD BE NEAR NORMAL TUESDAY
THROUGH THURSDAY WITH DRY CONDITIONS. FAVORED THE COOLER MET PER
SUPERIOR VERIFICATION OVER THE GFS/MAV IN THIS TYPE OF RETURN FLOW
SITUATION.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH FROM MIDNIGHT EST /11 PM CST/ TONIGHT THROUGH MONDAY
AFTERNOON FOR INZ003>009-012>018-020-022>027-032>034.
MI...FLOOD WATCH FROM MIDNIGHT EST TONIGHT THROUGH MONDAY AFTERNOON
FOR MIZ077>081.
OH...FLOOD WATCH FROM MIDNIGHT EST TONIGHT THROUGH MONDAY AFTERNOON
FOR OHZ001-002-004-005-015-016-024-025.
LM...SMALL CRAFT ADVISORY FROM 1 AM MONDAY TO 1 AM EST TUESDAY FOR
LMZ043-046.
&&
SHORT TERM...MURPHY
LONG TERM...SKIPPER
AVIATION...JTHazardous weather outlook, Feb 27, 4:39 PM EST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 439 PM EST SUN FEB 27 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-282145- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 439 PM EST SUN FEB 27 2011 /339 PM CST SUN FEB 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A STORM SYSTEM OVER THE SOUTHERN PLAINS WILL MOVE RAPIDLY NORTHEAST TONIGHT CAUSING RAIN AND SCATTERED THUNDERSTORMS ACROSS OUR AREA. SOME OF THE THUNDERSTORMS MAY CONTAIN SMALL HAIL AND GUSTY WINDS SOUTH OF A MONON INDIANA TO OTTAWA OHIO LINE. RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE EXPECTED ACROSS THE AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE DUE TO THE SCATTERED THUNDERSTORMS. WARMER AIR AHEAD OF THE LOW TONIGHT WILL ALSO RESULT IN RAPID MELTING OF THE EXISTING SNOWPACK. THE COMBINATION OF RUNOFF FROM THIS MELTING SNOW AND HEAVY RAINFALL TONIGHT WILL RESULT IN THE POSSIBILITY OF LOW LAND FLOODING TONIGHT INTO MONDAY...ALONG WITH A LIKELIHOOD OF RIVER FLOODING THIS UPCOMING WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COMBINATION OF RUNOFF FROM MELTING SNOW AND RECENT RAINFALL WILL POSE A THREAT FOR RIVER FLOODING THROUGH MUCH OF THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF ANY OBSERVED FLOODING AND RAINFALL AMOUNTS WILL BE GREATLY APPRECIATED TONIGHT INTO MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-282145- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 439 PM EST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED LATE TONIGHT AS NORTH WINDS INCREASE. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST MONDAY AND MONDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Feb 27, 7:32 PM EST, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
732 PM EST SUN FEB 27 2011
OHZ002-004-005-280045-
DEFIANCE OH-FULTON OH-HENRY OH-
732 PM EST SUN FEB 27 2011
AT 730 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR NAPOLEON...MOVING EAST AT 55 MPH.
PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
LIBERTY CENTER...MCCLURE AND COLTON...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4136 8388 4133 8428 4150 8431 4156 8387
4136 8386
TIME...MOT...LOC 0032Z 261DEG 47KT 4143 8415Local storm report, Feb 27, 11:32 PM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1132 PM EST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM FLOOD PORTLAND 40.43N 84.98W
02/27/2011 JAY IN LAW ENFORCEMENT
IN THE TOWN OF PORTLAND SOME ROADS HAVE 6 TO 8 INCHES
OF WATER ACROSS THEM IN SPOTS. VERY THICK FOG WITH
VISIBILITY AT MAYBE 60 FEET.
&&
EVENT NUMBER IWX1100533
SAWSpecial weather statement, Feb 28, 12:17 AM EST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1217 AM EST MON FEB 28 2011 INZ005>009-013>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004- 005-015-016-024-025-280730- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE- WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE... NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT... ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... LITCHFIELD...JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE... SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA... PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 1217 AM EST MON FEB 28 2011 ...AREAS OF DENSE FOG EXPECTED OVERNIGHT... WIDESPREAD FOG WITH AREAS OF DENSE FOG CAN BE EXPECTED THROUGH MID MORNING...AS WARM MOIST AIR PUSHES NORTH OVER A SNOW PACK IN PLACE. VISIBILITIES DOWN TO ONE QUARTER MILE OR LESS CAN BE EXPECTED WITH SOME PLACES NEAR ZERO AT TIMES. VISIBILITIES WILL IMPROVE FROM WEST TO EAST AS A COLD FRONT MOVES THROUGH THE AREA AND DRIER AIR PUSHES INTO THE REGION. JC
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 7:03 PM EST | Special Weather Statement | IWX | Noble | 27 min |
| Feb 27, 9:36 PM EST | River Flood Watch | IWX | Allen | 18 hr |
| Feb 27, 9:39 PM EST | River Flood Watch | IWX | Cass, Miami, Wabash | 20 hr |
| Feb 27, 11:54 PM EST | Areal Flood Advisory | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 6 hr |
| Feb 28, 1:19 AM EST | Winter Weather Advisory | IWX | 3 hr | |
| Feb 28, 4:43 AM EST | River Flood Warning | IWX | Huntington, Wells | 12 days |
| Feb 28, 4:43 AM EST | River Flood Warning | IWX | Adams, Wells | 11 days |
| Feb 28, 7:52 AM EST | River Flood Warning | IWX | Cass, Miami, Wabash | 14 hr |
| Feb 28, 8:33 AM EST | River Flood Warning | IWX | Adams, Allen | 11 days |
| Feb 28, 9:20 AM EST | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 4 days |
| Feb 28, 10:03 AM EST | River Flood Warning | IWX | Grant, Miami, Wabash | 56 hr |
| Feb 28, 3:54 PM EST | River Flood Warning | IWX | Allen | 9 days |
| Feb 28, 4:52 PM EST | River Flood Warning | IWX | Allen | 7 days |
| Feb 28, 4:55 PM EST | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 42 hr |
| Feb 27, 7:00 PM EST | Special Weather Statement | IWX | Defiance | 30 min |
| Feb 27, 7:32 PM EST | Special Weather Statement | IWX | Henry | 13 min |
| Feb 27, 9:18 PM EST | River Flood Watch | IWX | Henry | 19 hr |
| Feb 28, 10:20 AM EST | River Flood Warning | IWX | Allen, Paulding, Putnam | 8 days |
| Feb 28, 10:20 AM EST | River Flood Warning | IWX | Putnam | 8 days |
| Feb 28, 11:06 AM EST | River Flood Watch | IWX | Defiance | 5 hr |
| Feb 28, 11:06 AM EST | River Flood Watch | IWX | Defiance, Henry | 4 hr |
| Feb 28, 1:47 PM EST | River Flood Warning | IWX | Defiance, Fulton, Williams | 15 days |
| Feb 28, 3:23 PM EST | River Flood Warning | IWX | Defiance, Henry | 11 days |
| Feb 28, 3:45 PM EST | River Flood Warning | IWX | Defiance | 4 days |
| Feb 28, 3:59 PM EST | River Flood Warning | IWX | Henry | 6 days |
Nearby
Areal Flood Warnings in Indiana, 2011Areal Flood Warnings in Ohio, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.